Length Functions in Groups.

Roger C. Lyndon

Mathematica Scandinavica (1963)

  • Volume: 12, page 209-234
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Lyndon, Roger C.. "Length Functions in Groups.." Mathematica Scandinavica 12 (1963): 209-234. <http://eudml.org/doc/165846>.

author = {Lyndon, Roger C.},
journal = {Mathematica Scandinavica},
keywords = {group theory},
pages = {209-234},
title = {Length Functions in Groups.},
url = {http://eudml.org/doc/165846},
volume = {12},
year = {1963},

AU - Lyndon, Roger C.
TI - Length Functions in Groups.
JO - Mathematica Scandinavica
PY - 1963
VL - 12
SP - 209
EP - 234
KW - group theory
UR - http://eudml.org/doc/165846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.